Alert archive / Kentucky / Flash Flood Warnings in 2022

Flash Flood Warning 9, NWS Jackson, KY

May 14, 2022Fleming County, Kentucky

NWS Jackson, KY issued this flash flood warning at May 14, 2022, 4:04 PM EDT for Fleming County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 14, 2022, 4:04 PM EDT (20:04 UTC)
Expired
May 14, 2022, 7:15 PM EDT
In force
3 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

County Fleming County, KY

The radar

The Jackson,KY radar (KJKL), 99 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 240 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
240 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1212 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

092 
WGUS53 KJKL 142004
FFWJKL
KYC069-142315-
/O.NEW.KJKL.FF.W.0009.220514T2004Z-220514T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson KY
404 PM EDT Sat May 14 2022

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  West Central Fleming County in east central Kentucky...

* Until 715 PM EDT.

* At 404 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 3 inches of rain have 
  fallen. Additional rainfall amounts up to 0.5 inches are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Cowan, Pecks Ridge and Ewing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3839 8393 3844 8387 3840 8384 3836 8380
      3831 8384 3832 8384 3832 8385 3834 8384
      3833 8386 3835 8386 3835 8387 3836 8387
      3836 8388 3835 8389 3835 8390 3836 8389
      3837 8390 3836 8392 3838 8392

FLASH FLOOD...RADAR INDICATED

$$

GEERTSON
2 follow-up statements
624 
WGUS73 KJKL 142201
FFSJKL

Flash Flood Statement
National Weather Service Jackson KY
601 PM EDT Sat May 14 2022

KYC069-142315-
/O.CON.KJKL.FF.W.0009.000000T0000Z-220514T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fleming KY-
601 PM EDT Sat May 14 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM EDT THIS 
EVENING FOR WEST CENTRAL FLEMING COUNTY...

At 601 PM EDT, Doppler radar indicated thunderstorms produced heavy 
rain across the warned area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will likely experience flash flooding include...
  Cowan, Pecks Ridge, and Ewing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3839 8393 3844 8387 3840 8384 3836 8380
      3831 8384 3832 8384 3832 8385 3834 8384
      3833 8386 3835 8386 3835 8387 3836 8387
      3836 8388 3835 8389 3835 8390 3836 8389
      3837 8390 3836 8392 3838 8392

FLASH FLOOD...RADAR INDICATED

$$

GREIF
195 
WGUS73 KJKL 142306
FFSJKL

Flash Flood Statement
National Weather Service Jackson KY
706 PM EDT Sat May 14 2022

KYC069-142316-
/O.EXP.KJKL.FF.W.0009.000000T0000Z-220514T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fleming KY-
706 PM EDT Sat May 14 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 715 PM EDT THIS EVENING FOR 
WEST CENTRAL FLEMING COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3839 8393 3844 8387 3840 8384 3836 8380
      3831 8384 3832 8384 3832 8385 3834 8384
      3833 8386 3835 8386 3835 8387 3836 8387
      3836 8388 3835 8389 3835 8390 3836 8389
      3837 8390 3836 8392 3838 8392

$$

GREIF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at May 14, 3:06 PM EDT, 58 minutes earlier.

Area forecast discussion, May 14, 3:06 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
306 PM EDT Sat May 14 2022

.SHORT TERM...(This evening through Sunday night)
Issued at 305 PM EDT SAT MAY 14 2022

Afternoon analysis shows what was previously an upper level low over
the SE US has now opened up into a trough and is lifting to the
northeast today. Another trough is located over the northern plains,
and weak ridging stretches from the southern plains into the mid
west. At the surface, there is weak low pressure over the Mid-
Atlantic, high pressure over the SE US, and multiple frontal
boundaries to our west over the mid west and the northern plains.

It will continue to be an unsettled pattern over Eastern KY during
the short term. Morning showers and storms over the southern half of
the area have temporarily stabilized the atmosphere there, however
storms are now starting to develop over the northern half of the
area where the better CAPE and low level lapse rates reside. Shear
remains weak along with the steering flows, so the severe threat
will remain limited, however some localized flooding concerns will
persist through early this evening with the slow storm motions,
especially if there is any back-building over the same areas.

Late tonight and overnight, the coverage of convection should
diminish, however slight chance to chance Pops remain as the
weakening boundary over the mid west approaches the area and a short
wave moves through the area. It will be a mild evening with
overnight lows in the upper 50s to lower 60s. With the rainfall
today, and calm winds expected overnight, some patchy fog is
expected, even outside of the typical river valleys.

Overall a drier trend to start off Sunday as the shortwave moves
east of the area, although some scattered showers and storms are
possible during the afternoon into early evening as instability
increases during the peak heating of the day. It will be a slightly
warmer day, with afternoon high temps in the lower to middle 80s.

Late Sunday night into early Monday, a cold front and trough
approach from the northwest. Showers and storms are expected along
and ahead of the front as we head into the early morning hours on
Monday. While the severe threat should stay to our west, a few
stronger storms can't be ruled out overnight into the early morning.
Damaging wind gusts would be the primary threat. Overnight lows
remaining mild only dropping down into the lower 60s.

.LONG TERM...(Sunday night through Friday)
Issued at 433 AM EDT SAT MAY 14 2022

At the beginning of the extended, a negatively tilted trough axis
over the Midwest will be pressing south and eastward. A surface low
associated with the trough will have lifted and draped a weak cold
frontal boundary under it across the southern Midwest and Ohio
Valley. Surface high pressure begins to form in the Smoky Mountains
late Sunday night, producing stable conditions in the low levels for
most of the region. By Sunday evening, most of the shower and
thunderstorm activity will be confined to the southeastern counties
of the Commonwealth. The developing surface high should clear most
of the remaining low level clouds and precip. The clearer skies will
be short lived however, with the frontal boundary and associated
showers and storms expected to arrive by Monday morning. Forecast
POPs range from 40 to 50 north of the Mountain Parkway, and from
30 to 40 to the south and west. Additionally, the trend towards
less local instability and shear values implies that most of the
precipitation will fall as light to moderate showers, but a rumble
of thunder is definitely not out of the question.

Shower activity is expected to continue through the morning and
early midday hours as the cold front continues to progress eastward.
In the front's wake, enhanced northwest flow will quickly dry out
and cool the mid and upper levels. The cooler flow associated with
the trough digging southwards from the upper Midwest may stifle
afternoon highs on Monday. Thus, slight cool adjustments were made
for Monday afternoon's max temperatures, which are in line with the
latest guidance. Surface high pressure in the Plains and lower
Midwest will begin to build eastward, further clearing out cloud
cover by the late afternoon and evening hours Monday. Temperatures
are expected to dip rather swiftly by Monday night, dropping into
the upper 40s in the protected valleys and into the low to mid 50s
along the ridges. Clear skies and plentiful sunshine remain overhead
on Tuesday, which should allow readings to rebound into the upper
70s to low 80s by Tuesday afternoon.

By the mid-week period, flow across most of the CONUS is mostly
quasi-zonal. A shortwave along the flow ejects westward out of the
Plains by Wednesday afternoon. A warm front on the leading edge of
the wave lifts northeastward over the CWA late Wednesday through
Thursday, causing a notable rise in temperature and humidity and
raising the threat for showers and thunderstorms. Ensemble solutions
are spread in their positional expectation of the boundary on
Wednesday, which has caused a considerable spread in both
operational and MOS guidance. That said, the blend has leaned
towards more a seasonal outlook in terms of peak temperatures
Wednesday, but cooler outcomes are well within the realm of
possibility.

By the end of the week, an upper ridge axis and a strengthening
Bermuda high will usher in potential summer-like heat and humidity
into the Commonwealth. Max temperatures for Thursday and Friday will
range from the low 80s to the upper 80s, but there is a potential
for a 90 degree reading on Friday near the KY/border.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
ISSUED AT 110 PM EDT SAT MAY 14 2022

Scattered showers and thunderstorms are expected this afternoon
and evening, which may result in brief flight restrictions
especially during heavier showers and storms. Winds are SW around
5 kts and expected to become light and variable tonight and
overnight. Some patchy fog is expected overnight into early Sunday
morning, and may impact some of the terminals.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...CMF
LONG TERM...LUEHRS
AVIATION...CMF
Hazardous weather outlook, May 14, 3:50 PM EDT, 14 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
350 PM EDT Sat May 14 2022

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-152300-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
350 PM EDT Sat May 14 2022

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Tonight.

Slow moving showers and thunderstorms may result in isolated
instances of flash flooding through early tonight. A few storms
may be strong to severe with large hail and damaging wind gusts
the primary threats.

There is a slight chance of thunderstorms overnight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a chance of thunderstorms from Sunday through Monday and
again from Wednesday through Friday, mainly during the afternoon
and evening hours. Some of the storms could produce gusty winds,
especially on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

CMF/GEERTSON

In the hours before

Special weather statement, May 14, 2:36 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service JACKSON KY
236 PM EDT Sat May 14 2022

KYZ104-106-109-141900-
Elliott KY-Magoffin KY-Morgan KY-
236 PM EDT Sat May 14 2022

...A strong thunderstorm will impact portions of central Morgan,
northwestern Magoffin and southwestern Elliott Counties through 300
PM EDT...

At 236 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lick Branch, or near West Liberty, moving east at 5 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Little Sandy around 240 PM EDT.
  Gordon Ford around 245 PM EDT.
  Lenox around 250 PM EDT.

Other locations in the path of this storm include Steele, Elamton,
Elkfork, Jeptha, Crockett, Cottle, Florress, Dingus, Logville and
Haleburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3788 8334 3807 8326 3805 8305 3782 8311
TIME...MOT...LOC 1836Z 284DEG 6KT 3797 8322

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

FISHER
Special weather statement, May 14, 2:43 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service JACKSON KY
243 PM EDT Sat May 14 2022

KYZ052-104-141915-
Rowan KY-Elliott KY-
243 PM EDT Sat May 14 2022

...A strong thunderstorm will impact portions of eastern Rowan and
northwestern Elliott Counties through 315 PM EDT...

At 242 PM EDT, Doppler radar was tracking a strong thunderstorm near
Olive Hill, moving east at 5 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Stark, Bruin and Newfoundland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3823 8312 3823 8309 3818 8305 3820 8304
      3821 8301 3819 8301 3819 8299 3811 8301
      3817 8329 3820 8328 3820 8327 3819 8324
      3824 8322 3827 8317
TIME...MOT...LOC 1842Z 284DEG 6KT 3824 8318

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

FISHER
Special weather statement, May 14, 2:57 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service JACKSON KY
257 PM EDT Sat May 14 2022

KYZ044-051-141930-
Bath KY-Fleming KY-
257 PM EDT Sat May 14 2022

...A strong thunderstorm will impact portions of north central Bath
and western Fleming Counties through 330 PM EDT...

At 257 PM EDT, Doppler radar was tracking a strong thunderstorm over
Cowan, or 8 miles west of Flemingsburg, moving southeast at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Nepton around 300 PM EDT.
  Elizaville around 305 PM EDT.

Other locations in the path of this storm include Pecks Ridge,
Craintown, Flemingsburg, Tilton, Sherburne, Pebble, Poplar Plains and
Oakley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3848 8389 3846 8387 3847 8383 3844 8364
      3821 8373 3827 8388 3832 8384 3836 8388
      3835 8390 3837 8390 3836 8392 3842 8395
      3848 8392
TIME...MOT...LOC 1857Z 293DEG 9KT 3838 8388

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

FISHER
Special weather statement, May 14, 3:28 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service JACKSON KY
328 PM EDT Sat May 14 2022

KYZ044-051-142015-
Bath KY-Fleming KY-
328 PM EDT Sat May 14 2022

...A strong thunderstorm will impact portions of north central Bath
and northwestern Fleming Counties through 415 PM EDT...

At 328 PM EDT, Doppler radar was tracking a strong thunderstorm over
Cowan, or 7 miles west of Flemingsburg. This storm was nearly
stationary.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Flemingsburg, Elizaville, Nepton, Craintown, Pecks Ridge and
  Tilton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3849 8369 3824 8375 3828 8386 3832 8384
      3834 8384 3834 8386 3836 8388 3835 8390
      3837 8390 3836 8392 3843 8397 3847 8396
      3849 8393 3846 8387 3849 8375
TIME...MOT...LOC 1928Z 280DEG 2KT 3841 8388

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

FISHER
Special weather statement, May 14, 3:46 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service JACKSON KY
346 PM EDT Sat May 14 2022

KYZ084-085-142015-
McCreary KY-Whitley KY-
346 PM EDT Sat May 14 2022

...A strong thunderstorm will impact portions of northeastern
McCreary and northwestern Whitley Counties through 415 PM EDT...

At 346 PM EDT, Doppler radar was tracking a strong thunderstorm near
Honeybee, or 12 miles north of Whitley City, moving southeast at 10
mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Honeybee, Cumberland Falls S.P. and Youngs Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3690 8452 3695 8442 3695 8438 3696 8437
      3696 8436 3695 8437 3694 8436 3694 8431
      3686 8421 3676 8436
TIME...MOT...LOC 1946Z 317DEG 9KT 3690 8441

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

FISHER

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 9:26 AM EDTAreal Flood AdvisoryJKLKnott3 hr
May 14, 10:07 AM EDTAreal Flood AdvisoryJKLRockcastle3 hr
May 14, 12:40 PM EDTAreal Flood AdvisoryJKLKnott108 min
May 14, 2:36 PM EDTSpecial Weather StatementJKLMorgan24 min
May 14, 2:43 PM EDTSpecial Weather StatementJKLElliott32 min
May 14, 2:57 PM EDTSpecial Weather StatementJKLFleming33 min
May 14, 3:00 PM EDTSevere Thunderstorm WarningJKLElliott, Johnson, Morgan30 min
May 14, 3:10 PM EDTSevere Thunderstorm WarningJKLElliott, Rowan50 min
May 14, 3:28 PM EDTSpecial Weather StatementJKLFleming47 min
May 14, 3:39 PM EDTAreal Flood AdvisoryJKLFleming3 hr
May 14, 3:42 PM EDTAreal Flood AdvisoryJKLElliott3 hr
May 14, 3:46 PM EDTSpecial Weather StatementJKLMcCreary29 min
May 14, 4:17 PM EDTSpecial Weather StatementJKLWhitley43 min
May 14, 4:37 PM EDTSpecial Weather StatementJKLRowan23 min
May 14, 4:45 PM EDTAreal Flood AdvisoryJKLMcCreary3 hr
May 14, 5:08 PM EDTSpecial Weather StatementJKLRowan52 min
May 14, 5:17 PM EDTAreal Flood AdvisoryJKLWhitley3 hr
May 14, 6:00 PM EDTSpecial Weather StatementJKLMenifee30 min
May 14, 6:28 PM EDTSpecial Weather StatementJKLMenifee32 min
May 14, 6:40 PM EDTSpecial Weather StatementJKLPowell35 min
May 14, 6:52 PM EDTSpecial Weather StatementJKLMenifee38 min
May 14, 7:32 PM EDTSpecial Weather StatementJKLWolfe28 min

Nearby

Flash Flood Warnings in Kentucky, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.